Headaches

jojo76

Full Member
S: 17st8lb C: 10st12lb G: 10st6lb BMI: 24.5 Loss: 6st10lb(38.21%)
I have just started today and from what I understand I am likely to suffer headaches in the next few days. I am usually quite a headache prone person anyway and am slightly concerned that it will be worse than normal.

Can I take painkillers as normal on exante? And if so are there particular ones I should use or avoid?

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

FakeFrowns

Full Member
S: 18st8lb C: 18st2.8lb G: 11st6lb BMI: 39.9 Loss: 0st5.2lb(2%)
As far as i'm aware you can take painkillers, I doubt they would affect weight loss. Just make sure you drink plenty of water and space out your packs to regular intervals to try and keep your blood sugar a bit more stable. The headaches only last a day or two. Good luck!
FF :eek:
 

Blue Butterfly

Gold Member
Yep painkillers are allowed but you will sometimes find that just drinking more water will make a headache go away.
 

jojo76

Full Member
S: 17st8lb C: 10st12lb G: 10st6lb BMI: 24.5 Loss: 6st10lb(38.21%)
Thank you!
 




Top